Alert archive / Idaho / River Flood Warnings in 2026
River Flood Warning 2, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at Mar 13, 2026, 9:51 AM PDT for Latah County, Idaho; Whitman County, Washington. It took effect at Mar 14, 2026, 5:35 AM PDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2026, 9:51 AM PDT (16:51 UTC)
- In effect from
- Mar 14, 2026, 5:35 AM PDT
- Expired
- Mar 15, 2026, 11:55 AM PDT
- In force
- 30 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Latah County, ID, Whitman County, WA
The radar
The Spokane radar (KOTX), 101 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Palouse River near Potlatch (PLOI1). The gauge peaked at 15.50 ft at Mar 14, 2026, 11:00 AM PDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13345000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
639
WGUS46 KOTX 131651
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane WA
951 AM PDT Fri Mar 13 2026
...The National Weather Service in Spokane WA has issued a Flood
Warning for the following rivers in Washington...Idaho...
Palouse River near Potlatch affecting Latah and Whitman Counties.
For the Palouse River...including Potlatch...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 800 PM PDT.
&&
IDC057-WAC075-140300-
/O.NEW.KOTX.FL.W.0002.260314T1235Z-260315T1855Z/
/PLOI1.2.ER.260314T1235Z.260314T1800Z.260315T0654Z.NO/
951 AM PDT Fri Mar 13 2026
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SUNDAY
MORNING...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Moderate flooding is forecast.
* WHERE...Palouse River near Potlatch.
* WHEN...From late tonight to early Sunday morning.
* IMPACTS...At 16.5 feet, Water will be up to the back door at the
city shop in Palouse. Water will approach the home on Main Street
near Hayton Greene Park. Lions Club Park in Palouse will be
submerged and water will be around the playground at the Hayton
Greene Park.
* ADDITIONAL DETAILS...
- At 8:30 AM PDT Friday the stage was 11.4 feet.
- Bankfull stage is 14.0 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 16.8 feet late tomorrow morning.
It will then fall below flood stage late tomorrow evening.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 04/10/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
4698 11674
$$
JCLEV5 follow-up statements
073
WGUS86 KOTX 140209
FLSOTX
Flood Statement
National Weather Service Spokane WA
709 PM PDT Fri Mar 13 2026
...The Flood Warning continues for the following rivers in Idaho...
Washington...
Palouse River near Potlatch affecting Latah and Whitman Counties.
For the Palouse River...including Potlatch...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 700 AM PDT.
&&
IDC057-WAC075-141400-
/O.EXT.KOTX.FL.W.0002.260314T1235Z-260315T0955Z/
/PLOI1.2.ER.260314T1410Z.260314T1800Z.260315T0447Z.NO/
709 PM PDT Fri Mar 13 2026
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY SUNDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Palouse River near Potlatch.
* WHEN...From late tonight to early Sunday morning.
* IMPACTS...At 16.5 feet, Water will be up to the back door at the
city shop in Palouse. Water will approach the home on Main Street
near Hayton Greene Park. Lions Club Park in Palouse will be
submerged and water will be around the playground at the Hayton
Greene Park.
At 17.0 feet, Widespread extensive lowland and field flooding
between Potlatch Junction Idaho and Palouse Washington, including
near portions of Highway 272 near Palouse, and west to Tidwell
Road and Highway 27.
* ADDITIONAL DETAILS...
- At 6:30 PM PDT Friday the stage was 12.1 feet.
- Bankfull stage is 14.0 feet.
- Forecast...The river will rise above flood stage Saturday
morning and crest around 16.8 feet late Saturday morning. It
will then fall below flood stage late Saturday evening to
11.0 feet late Monday evening.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 04/10/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
4698 11674
$$
Butler911
WGUS86 KOTX 141539
FLSOTX
Flood Statement
National Weather Service Spokane WA
839 AM PDT Sat Mar 14 2026
...The Flood Warning is extended for the following rivers in
Washington...Idaho...
Palouse River near Potlatch affecting Latah and Whitman Counties.
For the Palouse River...including Palouse, Potlatch...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 900 PM PDT.
&&
IDC057-WAC075-150400-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-260315T1252Z/
/PLOI1.2.ER.260314T1300Z.260314T1800Z.260315T0052Z.NO/
839 AM PDT Sat Mar 14 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Palouse River near Potlatch.
* WHEN...Until late tonight.
* IMPACTS...At 16.5 feet, Water will be up to the back door at the
city shop in Palouse. Water will approach the home on Main Street
near Hayton Greene Park. Lions Club Park in Palouse will be
submerged and water will be around the playground at the Hayton
Greene Park.
* ADDITIONAL DETAILS...
- At 7:30 AM PDT Saturday the stage was 15.3 feet.
- Bankfull stage is 14.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 AM PDT Saturday was 15.3 feet.
- Forecast...The river is expected to rise to a crest of 16.0
feet late this morning. It will then fall below flood stage
late this afternoon.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.9 feet on 01/08/2008.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
4698 11674
$$
VMT786
WGUS86 KOTX 141839
FLSOTX
Flood Statement
National Weather Service Spokane WA
1139 AM PDT Sat Mar 14 2026
...The Flood Warning continues for the following rivers in
Washington...Idaho...
Palouse River near Potlatch affecting Latah and Whitman Counties.
For the Palouse River...including Potlatch...Minor flooding is
occurring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1145 PM PDT.
&&
IDC057-WAC075-150645-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-260315T1202Z/
/PLOI1.1.ER.260314T1300Z.260314T1715Z.260315T0002Z.NO/
1139 AM PDT Sat Mar 14 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Palouse River near Potlatch.
* WHEN...Until late tonight.
* IMPACTS...At 15.0 feet, Minor flooding of the low lying areas
between Potlatch Idaho and Palouse Washington will occur. Flooding
will begin at the Lions Club Community Park and Hayton Greene
Park in Palouse. South River Road will likely be flooded where it
crosses the Palouse River at Wellesley Rd. The Potlatch softball
and baseball fields will see ponding of water.
* ADDITIONAL DETAILS...
- At 10:30 AM PDT Saturday the stage was 15.4 feet.
- Bankfull stage is 14.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM PDT Saturday was 15.4 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.1 feet on 02/02/2000.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
4698 11674
$$
VMT966
WGUS86 KOTX 150153
FLSOTX
Flood Statement
National Weather Service Spokane WA
653 PM PDT Sat Mar 14 2026
...The Flood Warning continues for the following rivers in Idaho...
Washington...
Palouse River near Potlatch affecting Latah and Whitman Counties.
...The Flood Warning continues for the following rivers in Idaho...
Washington...
Paradise Creek at Moscow affecting Latah and Whitman Counties.
...The Flood Warning is cancelled for the following rivers in
Washington...
South Fork Palouse River at Pullman affecting Whitman County.
.Rain has ended. Rivers will continue to recede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued early Sunday morning or as
necessary.this evening at 800 PM PDT.
&&
WAC075-150300-
/O.CAN.KOTX.FL.W.0003.000000T0000Z-260315T0153Z/
/PULW1.2.ER.260314T0624Z.260314T1400Z.260314T2312Z.NO/
653 PM PDT Sat Mar 14 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the South Fork Palouse River at Pullman.
* ADDITIONAL DETAILS...
- At 5:15 PM PDT Saturday the stage was 6.4 feet.
- Bankfull stage is 5.5 feet.
- Forecast...The river is receding. The river has recently
fallen below minor flood stage of 7 feet. The river is
expected to remain at bankfull into early Sunday morning
(March 15) then recede below 5.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4692 11735 4682 11704 4657 11703 4681 11750
$$
IDC057-WAC075-150615-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-260315T0604Z/
/PLOI1.1.ER.260314T1300Z.260314T1800Z.260315T0103Z.NO/
653 PM PDT Sat Mar 14 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Palouse River near Potlatch.
* WHEN...Until late this evening.
* IMPACTS...At 15.0 feet, Minor flooding of the low lying areas
between Potlatch Idaho and Palouse Washington will occur. Flooding
will begin at the Lions Club Community Park and Hayton Greene
Park in Palouse. South River Road will likely be flooded where it
crosses the Palouse River at Wellesley Rd. The Potlatch softball
and baseball fields will see ponding of water.
* ADDITIONAL DETAILS...
- At 5:30 PM PDT Saturday the stage was 15.1 feet.
- Bankfull stage is 14.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:30 PM PDT Saturday was 15.4 feet.
- Forecast...The river is expected to slowly recede falling
below 15.0 feet early Saturday night into Sunday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.1 feet on 02/02/2000.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
4698 11674
$$
IDC057-WAC075-151400-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-260315T1517Z/
/PACI1.1.RS.260313T1802Z.260314T1300Z.260315T0917Z.NO/
653 PM PDT Sat Mar 14 2026
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Paradise Creek at Moscow.
* WHEN...Until Sunday morning.
* IMPACTS...At 9.2 feet, Water will be out of the creek at the
intersection of Bridge Street and Hillcrest Drive and may also be
flowing into the intersection at this stage. Flooding near Damen
Street.
* ADDITIONAL DETAILS...
- At 5:45 PM PDT Saturday the stage was 9.4 feet.
- Bankfull stage is 8.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 PM PDT Saturday was 11.5 feet.
- Forecast...The river will remain steady near 9.4 feet this
evening. It will then fall below flood stage late tonight and
continue to recede toward 8.5 feet Sunday afternoon.
- Flood stage is 9.2 feet.
- Flood History...This crest compares to a previous crest of
9.5 feet on 03/30/2012.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704
$$
SB548
WGUS86 KOTX 150503
FLSOTX
Flood Statement
National Weather Service Spokane WA
1003 PM PDT Sat Mar 14 2026
...The Flood Warning is cancelled for the following rivers in
Idaho...Washington...
Palouse River near Potlatch affecting Latah and Whitman Counties.
Paradise Creek at Moscow affecting Latah and Whitman Counties.
.Rivers will continue to recede and have lowered below minor flood
stage.
IDC057-WAC075-150615-
/O.CAN.KOTX.FL.W.0002.000000T0000Z-260315T0503Z/
/PLOI1.1.ER.260314T1300Z.260314T1800Z.260315T0126Z.NO/
1003 PM PDT Sat Mar 14 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Palouse River near Potlatch.
* ADDITIONAL DETAILS...
- At 8:30 PM PDT Saturday the stage was 14.8 feet.
- Bankfull stage is 14.0 feet.
- Forecast...The river is expected to continue to recede
falling below bankfull (14 feet) Sunday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723
4698 11674
$$
IDC057-WAC075-150615-
/O.CAN.KOTX.FL.W.0001.000000T0000Z-260315T0503Z/
/PACI1.1.RS.260313T1802Z.260314T1300Z.260315T0152Z.NO/
1003 PM PDT Sat Mar 14 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Paradise Creek at Moscow.
* ADDITIONAL DETAILS...
- At 8:45 PM PDT Saturday the stage was 8.9 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The creek is expected to continue to recede slowly
but remain elevated, between 8 and 8.8 feet through the
weekend.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704
$$
SBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Mar 13, 6:21 AM PDT, 3 hours 30 minutes earlier. Its key messages:
- Heavy rain over the Palouse into Lewiston-Clarkston Valley and Camas Prairie will increase the risk of river and small stream flooding.
- Wet snow impacting Friday morning commute for many of the lowlands.
- Moderate to heavy mountain snow this week over the Cascades and North Idaho mountain passes.
Area forecast discussion, Mar 13, 6:21 AM PDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
621 AM PDT Fri Mar 13 2026
.KEY MESSAGES...
- Heavy rain over the Palouse into Lewiston-Clarkston Valley and
Camas Prairie will increase the risk of river and small stream
flooding.
- Wet snow impacting Friday morning commute for many of the
lowlands.
- Moderate to heavy mountain snow this week over the Cascades
and North Idaho mountain passes.
&&
.SYNOPSIS...
A wet weather system will be situated over the Inland Northwest
through Friday. Moderate to heavy precipitation with rain and a
mix of rain and snow in the valleys. Rain over the Palouse into
the southern Idaho Panhandle will lead to rises on rivers and
small streams. Drier and breezy over the weekend and warming
above normal next week.
&&
.DISCUSSION...
Early morning update: The Winter Weather Advisory for Central
Chelan county has been upgraded to a Winter Storm Warning. A
Winter Weather Advisory has also been expanded to include the
Wenatchee area. Also with steady precipitation through the day,
high temperatures have been lowered for many areas. JW
Friday: Now that the winds have subsided, weather impacts continue
across the Inland NW though the focus has shifted to a mix of
winter weather and hydrology. Yesterday's cold front ushered in
cooler air into the region. The frontal boundary stalled over
northern Oregon and is now lifting back northward with a plume
of subtropical draped along it. This is resulting in heavy snow
for the Cascade Crest and Central Panhandle Mountains and mix of
light to moderate snow for the lowlands generally along and
north of a line from just south of Lake Coeur D Alene to
Wenatchee. This will result in a slick Friday morning commute
for folks across North Idaho, Northeastern WA, and North-Central
WA including the Highway 2 corridor from Wenatchee to Spokane
and I-90 roughly from Tyler to Lookout Pass. Winter weather
advisories have been issued and for most of these areas where
lowland snowfall amounts will be on the order of 2+ inches. One
area that has higher probabilities for 4+ inches will be across
northeastern Whitman-Southern Spokane-Benewah-Kootenai Counties
where the combination of forcing/moisture influx will be
maximized and result in several hours of moderate snow. Some of
the hi-res models produce as much as 7 or more inches in these
local areas. Temperatures in this event are marginal (32-34F)
which made this event a challenge to forecast but given the
intensities we are observing, confidence has increased for
impacts to roads and we are already witnessing this on some cams
such as Spangle, WA. Given the location of the stalled frontal
boundary closer to Highway 2, snow amounts going northward into
the northern mountain valleys will be lighter 1-3" though
impacts are still anticipated for the Friday morning commute.
With the calendar reading March 13th and marginal temperatures,
impacts to travel through the lowlands will be limited to the
morning hours with mainly wet roads by midday.
South of the frontal boundary, temperatures are warmer and
precipitation is mainly falling as rain below 3000 feet.
Moderate rains will fall across the lower Palouse, foothills of
the Blue Mountains, and Camas Prairie with increasing concerns
for flooding and rockslides. Aerial flood watches are in effect
to address these concerns. Point flood watches are also out for
the Palouse River at Potlatch and Paradise Creek in Moscow. The
national water model does indicate the potential for several
smaller tributaries to reach bankfull or potentially flood.
Rainfall amounts will be on the order of 1-3 inches.
Saturday-Sunday: High pressure will amplify off the coast and a
shortwave will drop down the eastern flank through the Inland
NW. This will shove the subtropical moisture south of the region
bringing cooling and drying. A robust surface low will spin up
in southwestern Montana and slowly track through Wyoming. This
will result in gusty north to northwesterly winds across the
Inland NW of 15-25 mph with gusts around 35 mph. Locally
stronger wind gusts near 40-45 mph are expected over the Camas
Prairie, Blue Mountains, Waterville Plateau, and along the East
Slopes of the Cascades. Mainly ridgelines but a few of the
aligned drainages will be susceptible to gusts mixing down.
Moisture wrapping around the backside of the low will bring snow
showers through the Idaho Panhandle on Saturday, otherwise the
start of the weekend is looking dry for the Inland NW. By
Sunday, the ridge begins to expand inland ushering a warm front
through the region. Moisture draped over the ridge and along
the warm front will bring increasing chances for light
precipitation mainly in the form of light snow given the
antecedent cooling and drying from Saturday. Snow amounts will
be very light with minimal impacts.
Monday-Thursday: There is strong agreement amongst the ensemble
clusters of an abnormally strong upper-level ridge setting up
over the Western US through this period. There is also good
agreement for an atmospheric river to run up the western flank
of the ridge. There is high confidence for a warming trend
across the region. What comes with lower confidence is the exact
amplification of the ridge along the Canadian Border. 70% of
the clusters indicate the ridge will be flat enough for this
moisture to stream across the northern Cascades delivering
moderate QPF. 30% of the clusters have a more amplified ridge
and nearly a third of the QPF. This raises concern for warm and
wet conditions along the Cascade Crest not only leading to
increased snow melt over time but increased runoff into the
headwaters of the river basins into the East Slopes including
the Stehekin River. This will need to be monitored closely for
the next round of hydrology concerns heading into next week.
Temperatures in the lowlands are forecast to warm into the 60s
Tuesday-Thursday. /sb
&&
.AVIATION...
12Z TAFS: A moist frontal boundary will linger over the region
today producing rain and snow. Light to moderate snow will
continue to impact KEAT/KMWH/KGEG/KSFF/KCOE through 18z-20z
before switching to a rain and snow mix. KPUW is expected to
switch over sooner to rain, around 15z. A saturated boundary
layer will lead to IFR and MVFR conditions through the TAF
period for all sites, except improving to VFR at KEAT/KMWH as a
cold front sweeps through bringing drying in the boundary layer.
JW
FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: High confidence
for widespread IFR and MVFR conditions at the TAF sites through
the afternoon for all TAF sites. Moderate confidence in the
timing of the precipitation type switch from snow to rain at
KEAT/KGEG/KSFF/KCOE/KPUW. JW
-----------------------
Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance
For additional probabilistic information for NWS Spokane
airports,please refer to the Aviation Dashboard on our
webpage: https:/www.weather.gov/otx/avndashboard
&&
.Preliminary Point Temps/PoPs...
Spokane 37 30 43 24 42 34 / 90 60 40 0 10 50
Coeur d'Alene 37 31 43 21 41 32 / 100 80 70 10 20 70
Pullman 41 31 40 25 41 34 / 100 100 80 20 10 60
Lewiston 49 38 49 29 47 39 / 100 100 80 20 0 50
Colville 43 25 45 21 43 29 / 70 30 30 0 30 60
Sandpoint 37 29 40 20 39 31 / 90 60 80 20 30 70
Kellogg 36 32 37 18 39 32 / 100 90 90 40 30 70
Moses Lake 45 30 48 28 46 34 / 80 50 10 0 10 20
Wenatchee 40 29 43 28 43 34 / 90 50 10 0 20 40
Omak 44 27 47 26 43 33 / 60 10 10 0 20 40
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until noon PDT today for Spokane Area-
Upper Columbia Basin-Waterville Plateau-Wenatchee Area.
Flood Watch through Saturday afternoon for Lower Garfield and
Asotin Counties-Northeast Blue Mountains-Washington
Palouse.
Winter Weather Advisory until 11 AM PDT this morning for
Washington Palouse.
Winter Storm Warning until 11 AM PDT this morning for Central
Chelan County.
Winter Storm Warning until 5 AM PDT Saturday for Western
Chelan County.
ID...Winter Weather Advisory until noon PDT today for Coeur d'Alene
Area.
Flood Watch through Saturday afternoon for Central Panhandle
Mountains-Idaho Palouse-Lewis and Southern Nez Perce
Counties-Lewiston Area.
Winter Weather Advisory until 11 AM PDT this morning for Idaho
Palouse.
Winter Storm Warning until 11 AM PDT Saturday for Central
Panhandle Mountains.
&&In the hours before
Local storm report, Mar 13, 8:58 AM PDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
858 AM PDT Fri Mar 13 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 2 NE Hayden Lake 47.78N 116.73W
03/13/2026 M8.5 Inch Kootenai ID Cocorahs
Cocorahs station ID-KT-31 Hayden Lake 1.6
NE.
0700 AM Snow 9 W Twisp 48.37N 120.32W
03/13/2026 M8.2 Inch Okanogan WA Cocorahs
Cocorahs station WA-OK-34 Twisp 9.3 W.
0730 AM Snow Hayden Lake 47.77N 116.75W
03/13/2026 E8.0 Inch Kootenai ID Public
0730 AM Snow 1 SW Hayden 47.75N 116.80W
03/13/2026 M6.8 Inch Kootenai ID Trained Spotter
0700 AM Snow 5 SE Marshall 47.51N 117.40W
03/13/2026 M6.0 Inch Spokane WA Cocorahs
Cocorahs station WA-SP-84 Spokane 11.4 S.
0755 AM Snow Chelan 47.84N 120.02W
03/13/2026 M6.0 Inch Chelan WA Trained Spotter
Snowing at a rate of 1 inch per hour with 3
inches in the past 3 hours. Heavy wet snow
breaking tree branches.
0730 AM Snow 4 ENE Twisp 48.39N 120.05W
03/13/2026 E5.8 Inch Okanogan WA Trained Spotter
0715 AM Snow 2 NNW Twin Lakes 47.89N 116.88W
03/13/2026 E5.5 Inch Kootenai ID Trained Spotter
0715 AM Snow 3 WSW Clayton 47.98N 117.61W
03/13/2026 M4.7 Inch Stevens WA Cocorahs
Cocorahs station WA-ST-1 2.6 SW Clayton.
0800 AM Snow Pinehurst 47.53N 116.24W
03/13/2026 M4.3 Inch Shoshone ID Cocorahs
Cocorahs station ID-SH-3 Pinehurst 0.4 WSW.
0700 AM Snow 6 ESE Mazama 48.55N 120.25W
03/13/2026 M4.1 Inch Okanogan WA Cocorahs
Cocorahs station WA-OK-42 6 NW Winthrop.
0800 AM Snow 2 NE East Wenatchee 47.44N 120.27W
03/13/2026 M4.0 Inch Douglas WA Public
0931 AM Snow 2 SSW Leavenworth 47.57N 120.68W
03/12/2026 M4.0 Inch Chelan WA Trained Spotter
Precip total of 1.40 inch.
0700 AM Snow 2 S Spokane South Hill 47.60N 117.37W
03/13/2026 M3.9 Inch Spokane WA Cocorahs
Cocorahs station WA-SP-85 Spokane 5.5 SSE.
0700 AM Snow 1 ENE Athol 47.95N 116.68W
03/13/2026 M3.9 Inch Kootenai ID Cocorahs
Cocorahs station ID-KT-3 1.5 ENE Athol.
0600 AM Snow 3 S Diamond Lake 48.08N 117.19W
03/13/2026 M3.5 Inch Pend Oreille WA Cocorahs
Cocorahs station WA-PO-1 5.6 NE Elk.
0650 AM Snow 2 ESE Clayton 47.98N 117.53W
03/13/2026 M3.0 Inch Spokane WA Trained Spotter
0700 AM Snow 1 N Dishman 47.67N 117.28W
03/13/2026 M3.0 Inch Spokane WA Cocorahs
Cocorahs station WA-SP-95 Spokane Valley 1.8
W.
0700 AM Snow Chattaroy 47.89N 117.35W
03/13/2026 M3.0 Inch Spokane WA Cocorahs
Cocorahs station WA-SP-63 Chattaroy 0.2 ESE.
0700 AM Snow 1 N East Wenatchee 47.44N 120.29W
03/13/2026 M3.0 Inch Douglas WA Cocorahs
Cocorahs station WA-DG-3 1.2 N East
Wenatchee.
&&Local storm report, Mar 13, 9:30 AM PDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
930 AM PDT Fri Mar 13 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow Twisp 48.37N 120.12W
03/13/2026 E7.0 Inch Okanogan WA Public
0800 AM Snow Hayden Lake 47.77N 116.75W
03/13/2026 M7.0 Inch Kootenai ID Trained Spotter
0647 AM Snow Hayden 47.76N 116.79W
03/13/2026 E6.0 Inch Kootenai ID Public
0800 AM Snow Liberty Lake 47.66N 117.08W
03/13/2026 E6.0 Inch Spokane WA Public
0830 AM Snow 4 NW Chilco 47.89N 116.80W
03/13/2026 M6.0 Inch Kootenai ID Public
Still snowing at time of report.
0700 AM Snow 1 S Colbert 47.80N 117.33W
03/13/2026 E5.0 Inch Spokane WA Public
0900 AM Snow Post Falls 47.72N 116.94W
03/13/2026 E5.0 Inch Kootenai ID Public
0655 AM Snow 2 S Leavenworth 47.57N 120.66W
03/13/2026 E4.0 Inch Chelan WA Public
0815 AM Snow 1 WSW Wenatchee 47.42N 120.34W
03/13/2026 M4.0 Inch Chelan WA Cocorahs
Cocorahs station WA-CH-13 1.0 WSW Wenatchee.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:27 AM PDT | River Flood Warning | OTX | Latah | 43 hr |
| Mar 13, 1:50 PM PDT | Areal Flood Advisory | OTX | Latah, Lewis, Nez Perce | 10 hr |
Nearby
River Flood Warnings in Idaho, 2026River Flood Warnings in Washington, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.